# SDR QMLA2012100912170

- Difficulty date: October 9, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N159LM
- Make and model: Bolkms BK117C1
- Aircraft serial: 7544
- Aircraft time: 4,397 hours
- Engine: Tmeca ARRIEL1E2
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Condition: Cracked
- Location: T/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

90 DEG, TAIL ROTOR GEAR BOX ATTACHMENT FITTING, CRACKED ABOUT 1 CM AT OTBD TOP MOUNTING BOLT.
